An aggregate deformation homotopy method for min-max-min problems with max-min constraints
No abstract is available for this item.
Volume (Year): 47 (2010)
Issue (Month): 3 (November)
|Contact details of provider:|| Web page: http://www.springer.com/math/journal/10589|
|Order Information:||Web: http://link.springer.de/orders.htm|
References listed on IDEAS
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Guddat, Jurgen & Vazquez, Francisco Guerra & Nowack, Dieter & Ruckmann, Jan-J., 2006. "A modified standard embedding with jumps in nonlinear optimization," European Journal of Operational Research, Elsevier, vol. 169(3), pages 1185-1206, March.
When requesting a correction, please mention this item's handle: RePEc:spr:coopap:v:47:y:2010:i:3:p:501-527. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Sonal Shukla)or (Christopher F Baum)
If references are entirely missing, you can add them using this form.